advertisement
Question
Posted by: ymiah | 2010/10/04

menstruation &  intercourse

If we have intercourse few days before period starts, husband gets "  pimples/rash"  on his penis. what can it be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Ymiah
Could be candida yeast infection. Do you have itching or white discharge? If so, you both need to be treated at the same time for a week to 10 days with anti-yeast cream like Canesten or one of the generic equivalents.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/10/04

Hallo Ymiah
Could be candida yeast infection. Do you have itching or white discharge? If so, you both need to be treated at the same time for a week to 10 days with anti-yeast cream like Canesten or one of the generic equivalents.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement